JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZATIONS OF GAUSS'S SECOND SUMMATION THEOREM AND BAILEY'S FORMULA FOR THE SERIES 2F1(1/2)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERALIZATIONS OF GAUSS'S SECOND SUMMATION THEOREM AND BAILEY'S FORMULA FOR THE SERIES 2F1(1/2)
Rathie, Arjun K.; Kim, Yong-Sup; Choi, June-Sang;
  PDF(new window)
 Abstract
We aim mainly at presenting two generalizations of the well-known Gauss's second summation theorem and Bailey's formula for the series . An interesting transformation formula for is obtained by combining our two main results. Relevant connections of some special cases of our main results with those given here or elsewhere are also pointed out.
 Keywords
generalized hypergeometric series ;summation theorems for ;
 Language
English
 Cited by
 References
1.
W. N. Bailey, An extension of Whipple's theorem on well poised hypergeometric series, Proc. London Math. Soc. (2) 31 (1929), 505-512

2.
W. N. Bailey, Generalized Hypergeometric Series, Cambridge University Press, Cambridge, 1935

3.
J. L. Lavoie, F. Grondin, and A. K. Rathie, Generalizations of Whipple's theorem on the sum of a $_3F_2$, J. Comput. Appl. Math. 72 (1996), 293-300 crossref(new window)

4.
H. M. Srivastava and J. Choi, Series Associated with the Zeta and Related Functions, Kluwer Academic Publishers, Dordrecht, Boston, and London, 2001

5.
F. J. W. Whipple, Some transformations of generalized hypergeometric series, Proc. London Math. Soc. (2) 26 (1927), 257-272